# SDR SWAA2021102031306

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 30,762 hours, 13,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FD SERVICE DOOR EMERGENCY LIGHT INOP / RELAMPED FWD SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-51-04 & R/R FWD EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06
